# SDR CA131004001

- Difficulty date: October 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,730 hours
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Engine
- Part time: 21,780 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE LT ENGINE INDICATED TURBINE TEMPERATURE, ITT WAS RUNNING 60 ABOVE THE RT ENGINE AND WAS SLOW TO SPOOL.  BOROSCOPE INSPECTION REVEALED ENGINE COMPRESSOR DAMAGES.  OBSERVED DAMAGES ARE CONSISTENT WITH FOREIGN OBJECT DEBRIS, FOD, INGESTION. ENGINE IS BEING REPLACED.
